# SDR DALA1017860649

- Difficulty date: July 27, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 72,364 hours, 32,289 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOUR HOURS INTO FLIGHT AND CRUISING AT FL 340, AN ELECTRICAL, CHEMICAL ODOR DEVELOPED IN THE COCKPIT. FLIGHT CREW DONNED O2 MASKS, DIVERTED, DECLARED EMERGENCY, AND LANDED UNEVENTFULLY.  MX REPLACED THE L1 WINDOW, L1 WINDOW HEAT CONTROLLER, AND THE L1 WINDOW HEAT HARNESS. FUNCTIONAL CHECK OF THE SYS IS GOOD.
